# SDR AWXA9500234

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hinge Assy
- Part number: D5288011800100
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH-PHX - FLT 860 - AIR TURNBACK, DURING CLIMB THE LANDING GEAR FAILED TO RETRACT.  AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT FURTHER PROBLEMS. MAINTENANCE INSPECTED AIRCRAFT AND FOUND AIRWORTHY FOR FERRY FLIGHT TO PHX.  PHX MAINTENANCE CHECKED ADJUSTMENT OF RIGHT MLG DOOR OPEN PROXIMITY SENSORS PER AMM 32-31-73, PAGE 601.  REPLACED BOTH SENSOR TARGETS.  RIGHT MLG DOOR FORWARD HINGE FITTING BOLT HOLES OVERSIZED PER ER 32-52-82-08.  PERFORMED GEAR SWING WITH NO FAULTS NOTED.  TEST FLIGHT PERFORMED WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
